Processing math: 100%

On H1-compositors and piecewise continuous mappings (in Ukrainian)

Author O. O. Karlova, O. V. Sobchuk
Maslenizza.ua@gmail.com
Чернівецький університет імені Юрія Федьковича

Abstract We introduce the notion of a right H1-compositor and prove that for a hereditarily Baire metrizable space X, a normal space Y and a mapping f:XY the following conditions are equivalent: (i) f is piecewise continuous; (ii) f is k-continuous; (iii) f is Gδ-measurable; if, moreover, Y is perfect, then (i)--(iii) are equivalent to: (iv) f is a right H1-compositor.
Keywords right H1-compositor; right B1-compositor; mapping of the first Lebesgue class; Gδ-measurable mapping; piecewise continuous mapping; k-continuous mapping; weakly k-continuous mapping
Reference 1. Peng-Yee Lee, Wee-Kee Tang, Dongsheng Zhao, An equivalent definition of functions of the first Baire class, Proc. Amer. Math. Soc., 129 (2000), №8, 2273–2275.

2. J. Jachymski, M. Lindner, S. Lindner, On Cauchy type characterizations of continuity and Baire one functions, Real Anal. Exchange, 30 (2004/05), №1, 339–346.

3. D. Lecomte, How we can recover Baire class one functions? Mathematika, 50 (2003), №1-2, 171–198.

4. D.N. Sarkhel, Baire one functions, Bull. Inst. Math. Acad. Sinica, 31 (2003), №2, 143–149.

5. D. Zhao, Functions whose composition with Baire class one functions are Baire class one, Soochow J. Math., 33 (2007), №4, 543–551.

6. K. Kuratowski, Topology, V.1, New York, London, Warszawa, 1966.

7. R. Hansell, Borel measurable mappings for nonseparable metric spaces, Trans. Amer. Math. Soc., 161 (1971), 145–168.

8. L. Vesel.y, Characterization of Baire-one functions between topological spaces, Acta Univ. Carol., Math. Phys., 33 (1992), №2, 143–156.

9. O.O. Karlova, The decomposable and the ambiguous sets, Carpathian Math. Publications, 3 (2011), №2, 71–76. (in Ukrainian)

10. T. Banakh, B. Bokalo, On scatteredly continuous maps between topological spaces, Topology Appl., 157 (2010), №1, 108–122.

Pages 139-146
Volume 38
Issue 2
Year 2012
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML